# SDR GLBA20110606F

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,227 hours, 36,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144042
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AIRSTAIR DOOR UPPER FWD CABLE BROKEN AND THE AFT UPPER CABLE COVER TORN.  MX REPLACED BOTH CABLES IAW BMM.
